MathSciNet Relay Station
MathSciNet bibliographic data
MR45347 62.0X
Nabeya, Seiji Absolute moments in $2$-dimensional normal distribution. Ann. Inst. Statist. Math., Tokyo 3, (1951). 2–6.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement